# SDR SWAA2020010740227

- Difficulty date: December 22, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 34,242 hours, 20,672 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER, STA 120.30 RIB, 3RD STIFFENER FROM FRONT CRACKED.          / REPAIRED STIFFENER IAW SRM.
